# SDR 9713459623

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47591
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK EMERGENCY LIGHTS IN TAIL COMPARTMENT AND OVER INTERIOR TAILCONE PULL HANDLE INOPERATIVE.  REPLACED BATTERIES AND FUSES, ALSO REPAIRED WIRING.  OPERATIONAL CHECK NORMAL.
